Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Pain and burning sensation in abdomen. Started losing weight. What should be done?

User rating for this question
Very Good
Answered by

Practicing since : 1985
Answered : 140 Questions
sir i am feeling pain and buning sensation in stomach and in abdoman .i am not able to take spicy foods and i am losing weight day by day.and i feel bad smell and early in the morning it is very difficult for me to take intelligence level has also kindly have a look at it,as i am worrying about it .
Posted Wed, 13 Mar 2013 in Digestion and Bowels
Answered by Dr. Dinesh Kumar Singal 5 hours later

Thanks for contacting XXXXXXX

First of all do not worry. It seems that you are either suffering from gastro-esopahageal reflux disease or duodenal / gastric ulcer. Poor intake of food must be the reason why you are losing weight.

Having said that, however, I must advise you to contact a local physician or a gastroenterologist who can investigate other causes of weight loss. You will need few blood tests, X XXXXXXX chest, ultrasound examination, upper endoscopy and probably a CT scan of the abdomen too as part of your evaluation.

As for symptomatic relief for the time being you can take Tab Pantaprazole 40 mg twice a day before meals.

You can write back to me if you need further clarifications or if you have any other questions.

With kind regards,

Dr Dinesh Singal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor